# SDR 96ZZZX5578

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND CABIN BS 312 RBL 20 FLOOR BEAM UPPER CAP CORRODED.  FABRICATED FLOOR BEAM REPAIR FROM 7075-T6 .063 INCH L-ANGLE IAW SRM 53-10-09.  ALODINED AND PRIMED IAW SRM 51-10-02 AND MM 51-20-11.  INSTALLED REPAIR IAW SRM 53-10-09 AND SRM 51-30-01.
